# SDR CA011122007

- Difficulty date: November 9, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 5078T55P13
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 MFC FUEL LEAK THROUGH THE THROTTLE SHAFT BODY. NR 2 ENGINE FUEL LEAK DISCOVERED DURING ROUTINE INSPECTION. RT ENGINE COWLING OPENED. LEAK COMING FROM THE NR 2 MFC THROTTLE SHAFT BODY. EVIDENCE OF FIRE MARKS IN THE CORE COWL AND JET PIPE. NO FIRE WARNING MESSAGES REPORTED BY THE FLIGHT CREWS.
